See Alike in...

Alike App

Browser

Alex.h

346d

I'm pretty convinced that a lot of my nausea is caused by topiramate but I'm not sure how to work around it? what do you guys do? is there anything you eat that doesn't make u nauseous or helps?

Top reply
    • LilyUnicorn

      339d

      Ask your doctor about changing to another preventative medicine see what they have to say.

    • LilyUnicorn

      339d

      Ask your doctor about changing to another preventative medicine see what they have to say.

    • Ireine

      345d

      Have you tried taking it at different times? Like 30 minutes before or after food? Are you on any gastro tablets for acid reflux? Maybe try to keep a log of when you feel nauseous so you see what triggers it or so you have something to take to the drs?

    • Reesie2013

      346d

      I’m not sure my topiramate doesn’t make me nauseous but that might also be because I take all my other medicines at the same time I’ve been taking medicine since 1983, so my stomach bug be used to taking medicine you might try eating a piece of toast with it or bread

    • Alex.h

      346d

      I'm taking it for migraines too. I'm actually gaining weight since the nauseas causing me to binge in the occasional moments I'm not nauseous. Like not eat for the day then eat a lot at night or not eat for a few days then eat all day for a day. Which obviously isn't healthy but I'm eating when I feel like I can?

    • Kittypop

      346d

      Topiramate can be used for weight loss (idk if that's what you're using it for, I'm taking mine as a preventative for migraines). So maybe it's possible it's suppressing your appetite some & that could be causing your nausea? I had no idea of this other use for it when I started taking it (no one told me) & I thought I was going crazy cause I would think I was hungry, as normal, make myself a meal, eat a few bites & then literally feel full! I lost 20lbs very quickly without realizing it /:

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion